# SDR SWAA2022090741125

- Difficulty date: August 11, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727J+14; BS 727J+18; BS 747+6; BS 747+10; BS 747+14; BS 767; BS 767+5; BS 787+6. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 767+5' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023.;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT TABLE;[03] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL21; WL156 PER SRM 53-00-53-2R-5 STEP 4.B. SRM 51-40-02-0G-0; FABRICATED; LOCATED AND APPLIED CHEMICAL CONVERSION COATING TO ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL21;WL156 AND SPLICES REPAIRS AT BS727F+8' - BS727E+18' AND BS727H+8' - 727H+18' USING BAC1496-377#7075T62 LOT# 1500263-1 PER SRM 53-00-53-2R-5 STEP 4. I. SRM 51-40-05-0G AND DWG 146A7500. AMM 51-21-41-370-802;APPLIED PRIMER TO ACB FLOOR TO SIDEWALL SUPPORT PER SRM 53-00-53-2R-5 STEP 4. J. INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT AT BS727 - BS847; LBL21; WL156 AND SPLICES REPAIRS AT BS727F+8' - BS727E+18' AND BS727H+8' - 727H+18' PER SRM 53-00-53-2R-5; SRM 51-40-02-0G AND DWG 146A7500.;[10] VERIFIED CORRECTIVE ACTION ITEM 9. REPAIR COMPLETE.
